Unordered multiplicity lists of wide double paths
da Fonseca, C. M.
Article (Published version)
MetadataShow full item record
Recently, Kim and Shader analyzed the multiplicities of the eigenvalues of a Phi-binary tree. We carry this discussion forward extending their results to a larger family of trees, namely, the wide double path, a tree consisting of two paths that are joined by another path. Some introductory considerations for dumbbell graphs are mentioned regarding the maximum multiplicity of the eigenvalues. Lastly, three research problems are formulated.
Keywords:Graph / tree / matrix / eigenvalues / multiplicities / inverse eigenvalue problem
Source:Ars Mathematica Contemporanea, 2013, 6, 2, 279-288
Funding / projects:
- CMUC - Centro de Matematica da Universidade de Coimbra, through European program COMPETE/FEDER
- Fundacao para a Ciencia e a Tecnologia through European Program COMPETE/FEDER